MathSciNet Relay Station
MathSciNet bibliographic data
MR1775163 (2001f:93014) 93B05 (47H10 47J05 47N70 93-02)
Klamka, J. Schauder's fixed-point theorem in nonlinear controllability problems. Control Cybernet. 29 (2000), no. 1, 153–165.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement